# SDR FDEA201102050479

- Difficulty date: February 5, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME GOUGED AT STA 239 RBL 11 TO 20.  REMOVED GOUGES IAW SRM 51-10-02. MEASURED OUT OF LIMITS. FRAME FOUND DENT, DENT   NOT ALLOWED FIG 101 PG 101 IAW SRM 53-00-07. RECEIVED FRAME ON TRAVLER T11/867390.   INSTALLED FOM PAST REMOVED FOR ACCESS IAW SRM 51-40-02.  CATEGORY "A"  MAJOR REPAIR.
